Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Pain In Liver Signs And Symptoms Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...processes many of the drugs used to treat HIV. Unfortunately, HIV drugs can cause liver damage, which can prevent the liver from working properly. Symptoms of Liver Damage Symptoms of liver damage or liver disease include: Pain Enlarged liver Fatigue Nausea Dark urine Clay-colored stool Jaundice (yellowing of the skin, eyes, and mucous membranes) If you have these symptoms you should call your health care provider. However,...
Ask the Experts

Please Help....Liver pains

Dear Doctor: I have been having varying types of pains in the liver area, some are strong stabbing pains, while others are dull discomforts, also have constant stomach pain. I also have been having a frequent "quivering" sensation in the liver area...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...symptoms are due to. If your hepatitis screenings are negative, that simply rules out viral hepatitis. There are other causes of liver disease that your physician may want to investigate if your symptoms continue. An ultrasound may be helpful as... Read more »

Is ower back pain related to liver disease?

I drink wine (about a bottle) every day and i started to have lower back pain, is that somehow related to liver problems.
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...I would not necessarily correlate back pain with liver problems.However, a bottle of day will certainly lead to severe scarring of your liver in time.You will need to discuss Read more »

AZT for HIV...toxic to the liver in HCV

Hi Dr. MCGovern,I was just diagnosed with HIV and HCV. My Hiv Dr. has put me on Combivir and Sustiva. I have read that AZT ( one component in Combivir) is toxic to the GI track and that newer meds like Truvada are less toxic.With HCV should I stay...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...than monitoring, is an understanding of the signs of drug induced hepatitis: fatigue, nausea, vomiting, right upper quadrant pain in your belly, dark urine, yellow eyes...You don't have to have all these symptoms to have drug injury. Yes you are... Read more »

diagnosis confusion and my liver

Hello and thank you for this servcie,I have been having diahrrea and right sided pain for the last year. My liver counts have been steadily increasing and are now both in the 160s. I have been tested numerous times at stanford for Hep A,B,C and...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...My first question would be have you had a liver biopsy?It may be very helpful. There are other things besides viral diseases which can cause liver disease. For example, there Read more »
Articles
Project Inform

Systemic Candidiasis

...Candida spreads throughout the body, and it can be life-threatening. Infection might include the brain, heart, kidneys, eyes, liver, genital tract and joints. This form occurs most often in people with low white blood cell counts ( neutropenia... Read more »
Canadian AIDS Treatment Information Exchange

HIV and Hepatitis C Co-Infection

...treatment for Hep Cwill experience side effects. Some common ones are: flu-like symptoms such as fatigue, headachesand/or muscle pain depression anemia irritability Side effects often become less intense during thecourse of the... Read more »
The Well Project

Drug Interactions and HIV/AIDS

...combination. How Drugs Are Metabolized The body metabolizes (breaks down) the drugs you take. This process involvesthe liver and kidneys: Proteins in the liver called enzymes break down the drug The kidneys remove the drug from... Read more »
AIDS InfoNet

Hepatitis: Overview

...they have the flu. The most common symptoms are loss of appetite, fatigue, fever, body aches, nausea and vomiting, and stomach pain. Some people may have dark urine, light-colored bowel movements, and a yellowing of the skin or of the eyes... Read more »
Connect With Others

can my eye/back and neck pain be acute HIV symptom

Posted by chirags, 2 Replies
...last one week.However the pain has decreased a lot.I had no dry cough but a running nose.Can these be an counted as acute hiv symptoms. Doc currently I am in my last year of my Information tech course.Since last 1 month I am not able to... Read more »

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a Read more »

Abdomen Pain

Posted by Anonymous, 1 Reply
...he laid me down and did the normal tapping to see if I had any pain...He couldn't find anything. I am not sure if this is a symptom of hiv. I had a 1 time possible exposure with a prostitute.. (Possible because i am not sure if she was poz or... Read more »

10 Months of Tests, Folliculitis, HELP!

Posted by sotiredofthis, 2 Replies
...symptoms on flight back to US. Been pretty much sick off and on since then - and worried. Symptoms: dry mouth, folliculitis, pains in mouth/apthous ulcers, pain under right rib, odd skin burning (like dry skin, red - transient on arms and... Read more »